Cited 0 time in webofscience Cited 0 time in scopus

BIFURCATION AND FINAL PATTERNS OF A MODIFIED SWIFT-HOHENBERG EQUATION

Title
BIFURCATION AND FINAL PATTERNS OF A MODIFIED SWIFT-HOHENBERG EQUATION
Authors
Choi, YuncherlHa, TaeyoungHan, JongminLee, Doo Seok
DGIST Authors
Lee, Doo Seok
Issue Date
2017-09
Citation
Discrete and Continuous Dynamical Systems-Series B, 22(7), 2543-2567
Type
Article
Article Type
Article
Keywords
AttractorCenter ManifoldDynamical BifurcationDynamical BifurcationInstabilityKuramoto Sivashinsky EquationModelModified Swift Hohenberg EquationSelection
ISSN
1531-3492
Abstract
In this paper, we study the dynamical bifurcation and final patterns of a modified Swift-Hohenberg equation(MSHE). We prove that the MSHE bifurcates from the trivial solution to an S-1-attractor as the control parameter alpha passes through a critical number (alpha) over cap . Using the center manifold analysis, we study the bifurcated attractor in detail by showing that it consists of finite number of singular points and their connecting orbits. We investigate the stability of those points. We also provide some numerical results supporting our analysis.
URI
http://hdl.handle.net/20.500.11750/4998
DOI
10.3934/dcdsb.2017087
Publisher
AMER INST MATHEMATICAL SCIENCES-AIMS
Related Researcher
  • Author Lee, Doo Seok  
  • Research Interests CAGD(Computer Aided Geometric Design); Optimization; Smart Education; Machine Learning
Files:
There are no files associated with this item.
Collection:
School of Undergraduate Studies1. Journal Articles


qrcode mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE